# SDR DALA2023112909818

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 96,706 hours, 25,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT WILL NOT ILLUMINATE ON L1 DOOR WHEN ARMED. CORRECTIVE ACTION: CLEANED GRIT BAR MOUNT FITTINGS. OPS CHK OF L1 DOOR SLIDE LIGHT, CHK'S GOOD.
